MAUDE Adverse Event Report: Abbott Medical Masters Series Hemodynamic Plus Valve; Heart-Valve, Mechanical

Abbott Medical Masters Series Hemodynamic Plus Valve; Heart-Valve, Mechanical
Model Number 15AHPJ-505
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2021, a 15mm masters series hemodynamic plus aortic valve was chosen for implant.It was then reported on (b)(6) 2026, patient was hospitalized and underwent an unknown procedure.It was not confirmed if the 15mm masters aortic valve was explanted or replaced.
 
Event or Problem Description
It was reported that on (b)(6) 2021, a 15mm masters series hemodynamic plus aortic valve was chosen for implant.It was then reported on (b)(6) 2026, patient was hospitalized and underwent redo-surgical aortic valve replacement with a 23mm regent mechanical aortic valve to prevent patient-prosthesis mismatch due to patient growth.Patient status was reported recovering well.
 
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
A redo surgical aortic valve replacement due to patient growth and the potential for patient-prosthesis mismatch was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on the available information, the reported redo surgical aortic valve replacement was performed to prevent patient-prosthesis mismatch resulting from patient growth following the initial valve implantation.The event is consistent with patient anatomical changes over time and does not appear to be related to a deficiency of the implanted device.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.Codes removed: health effect-clinical code: 4580.Medical device problem code: 3190.

Brand Name
Masters Series Hemodynamic Plus Valve
Common Device Name
Heart-Valve, Mechanical
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
Abbott Medical Reg#3007113487
177 county road b east
st. paul MN 55117 -178
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50018802
Report Number2135147-2026-05076
Device Sequence Number18579916
Product Code LWQ
UDI-Device Identifier05415067042972
UDI-Public(01)05415067042972(17)240608
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P810002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/08/2024
Device Model Number15AHPJ-505
Device Catalogue Number15AHPJ-505
Device Lot Number7037598
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2026
Supplement Date Received by Manufacturer09/18/2026
Initial Report FDA Received Date07/27/2026
Supplement Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/10/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown